# SDR ABXA9900109

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 575553028
- Condition: Cracked
- Location: Lt Serv Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SERVICE DOOR HAD CRACK IN STRUCTURE.  INSTALLED DOUBLER IAW DC8 SRM 51-1-8 AND 52-2-0.
